# SDR FDEA201607202542

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 690 - 730 L2 DOOR CUTOUT LOWER SILL INNER FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02-0G, REV 118.0.  REWORKED AREA EVALUATED AND FOUND CORROSION MORE THAN 50 PERCENT THRU, EXCEEDED LIMIT IAW SRM 53-30-15-1A, REV 118.0. INNER CHORD REMOVED BETWEEN STA 660-750, LBL 64 IAW SRM 51-40-02, REV 118.0.  NEW INNER CHORD INSTALLED IAW DWG 143N8322, SHT 1, REV K AND COMPLIED WITH EA F-5310-T0327609, PART 1, TITLE: FUSELAGE, MAINFRAME, MED L2 DOOR LOWER MAIN SILL CHORD-SEM CONDITION ON FASTENER HOLES.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
